Our expert says:
Iron injections should not cause weight gain, they may however have stimulated your appetite? The slight increase in oestrogen could, also be contributing to weight gain, but I would suspect that other factors caused such a dramatic increase in your weight. 15 kg in 3 months is a lot of weight to gain in a short space of time. Compare your diet to the slimming diets on this Website (click on 'Diet' and then on 'Weightloss' and 'Slimming diets') to see if you are not eating more food and/or fat than is recommended. Other potential factors include depression which can cause dramatic weight loss or gain depending on the individual patient. If this could be a factor, then please see a psychiatrist to assist you to counteract the depression.
I do hope you can pinpoint what is causing your weight gain.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.